| Model Number |
FS+152530BC |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Safetouch ii needle would not retract into the safety upon removal.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.(2 total incidents).This facility has used safetouch ii since (b)(6) 2019.The clinical specialist provided training on wednesday, (b)(6) 2019, wednesday, (b)(6) 2019, and wednesday, (b)(6) 2020 to provide supplemental training and support.
Event or Problem Description
Safetouch ii needle would not retract into the safety upon removal.This was noticed upon removing the needle post treatment.No blood was lost, no adverse events occurred, no needle stick resulted.(2 total incidents) this facility has used safetouch ii since (b)(6) 2019.The clinical specialist provided training on wednesday, (b)(6) 2019, wednesday, (b)(6) 2019, and wednesday, (b)(6) 2020 to provide supplemental training and support.